Previous |  Up |  Next

Article

References:
[1] G. Birkhoff: Lattice Theory. Providence, 1967. MR 0227053 | Zbl 0153.02501
[2] R. Cignoli: Complete and atomic algebras of the infinite valued Łukasiewicz logic. Studia Logica 50 (1991), 375–384. DOI 10.1007/BF00370678 | MR 1170180 | Zbl 0753.03026
[3] C. J. Everett: Sequence completion of lattice moduls. Duke Math. J. 11 (1944), 109–119. DOI 10.1215/S0012-7094-44-01112-9 | MR 0009592 | Zbl 0060.06301
[4] D. Gluschankov: Cyclic ordered groups and $MV$-algebras. Czechoslovak Math. J. 43 (1993), 249–263. MR 1211747
[5] A. W. Hales: On the non-existence of free complete Boolean algebras. Fundam. Math. 54 (1964), 45–66. MR 0163863 | Zbl 0119.26003
[6] J. Jakubík: Maximal Dedekind completion of an abelian lattice ordered group. Czechoslovak Math. J. 28 (1978), 611–631. MR 0506435
[7] J. Jakubík: Direct product decompositions of $MV$-algebras. Czechoslovak Math. J. 44 (1994), 725–739.
[8] J. Jakubík: On complete $MV$-algebras. Czechoslovak Math. J. 45 (1995), 473–480. MR 1344513
[9] J. Jakubík: On archimedean $MV$-algebras. Czechoslovak Math. J 48 (1998), 575–582. DOI 10.1023/A:1022436113418 | MR 1637871
[10] M. Jakubíková: Über die $B$-Potenz einer teilweise geordneten Gruppe. Matem. časopis 23 (1973), 231–239. MR 0337718
[11] M. Jakubíková: The nonexistence of free complete vector lattices. Časop. pěst. matem. 99 (1974), 142–146.
[12] D. Mundici: Interpretation of $AFC^*$-algebras in Łukasiewicz sentential calculus. Journ. Functional Anal. 65 (1986), 15–63. DOI 10.1016/0022-1236(86)90015-7 | MR 0819173
[13] R. Sikorski: Boolean Algebras. Second edition, Berlin, 1964. MR 0177920 | Zbl 0123.01303
Partner of
EuDML logo